# SDR C2XA10IA005

- Difficulty date: January 1, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 11,345 hours, 6,102 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622001015
- Part serial: 1055
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 11,345 hours, 6,102 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2784, AT TAKEOFF THE CREW REPORTED A MAIN PITCH TRIM INOP. THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER ACTUATOR, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
